# SDR DALA2015033002481

- Difficulty date: March 27, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED BEARING OF RUDDER UPPER LOWER HINGE ATTACH POINT AT VERTICAL STABILIZER. BEARING OF RUDDER UPPER LOWER HINGE ATTACH POINT AT VERTICAL STABILIZER WERE REPLACED IAW 27-20-01-401, AMM.
